# SDR 01FDEA00017

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 69728771
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 2 STRINGER NR 10, AT WS 686.5 IS CRACKED AT RIB ATTACH POINT.  *S/D*  REMOVED AND REPLACED PER IAW BOEING SB 727-57A159 AND FEDEX EA 7-5710-56217.
